Optical soliton solutions to Fokas-lenells equation using some different methods


Biswas A., Yildirim Y., YAŞAR E. , Zhou Q., Moshokoa S. P. , Belic M.

OPTIK, vol.173, pp.21-31, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 173
  • Publication Date: 2018
  • Doi Number: 10.1016/j.ijleo.2018.07.098
  • Title of Journal : OPTIK
  • Page Numbers: pp.21-31
  • Keywords: Modified simple equation method, Optical soliton solutions, Fokas-Lenells equation, Trial equation method

Abstract

Dark and bright with singular solitons shall be yielded to Fokas Lenells equation which describes soliton dynamics in optical fibers. The two integration schemes that are applied in this context are the modified simple equation method and the trial equation method. Additional solutions, besides, optical solitons, are recovered.